# SDR CALA2025041103693

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737-900ER
- Aircraft serial: 37100
- Aircraft time: 36,985 hours, 13,341 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REF LP 4439395, NEED TO ACCOMPLISH AMM 05-51-26-800-901-C1.  SEE ATTACHED SMOKE ODOR QUESTIONAIRE SEE PICS PICS REF AMM 05-51-26-800-901-C1, ITEM  E - DISPOSITON OF EVENT, ACPD LEFT AND RIGHT PART PWR RUN, BLEEDS ON, ISOLATED, PACKS ON, OIL ODOR IS COMING FOR LEFT ENG BLEED,  ONLY SLIGHTLY AS ENG RUN PROGRESSED WITH PACKS FULL HOT. SUGGEST MORE PACK BURNOUT AT ADD EMP:U021144 IDLE AS REF'D IN AMM TO DISAPATE ANY LINGERING ODORS.  THEN REPLACE RECIRC FILTERS AND CREAT 2 DAY DIP TO CONTINUE. ACPD ADDITION PACK BURNOUT WITH LEFT ENG RUNNING AT IDLE FOR 50 MINUTES. ENG OIL ODOR DISAPATED TO NO ODOR. REPLACED L & R RECIR FILTERS REF AMM 21-25-01-000-801, OK FOR SERVICE REF AMM 05-51-26-800-901-C1.
